# SDR 2024FA0000743

- Difficulty date: September 20, 2024
- Submitted: September 29, 2024
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF LPB/LPB FLIGHT 972 DUE TO PASSENGER OXYGEN INADVERTENT DEPLOYED DURING TAKEOFF, CLIMBING 14600 FEET. CORRECTIVE ACTION: HAS BEEN PERFORMED AIRPLANE PACK OPERATION CONFIDENCE CHECK PHASE I. TEST AIRPLANE PRESSURIZATION, NORMAL ON GROUND.
